Facebook Pixel
EmpowHER Guest

postinor 2 bleeding

By Anonymous January 31, 2016 - 5:17am
Rate This

Please what does prolonged bleeding after taking postinor2 mean?

Add a Comment1 Comments


Hello and welcome to EmpowHer,
One of the most common side effects of emergency contraception is to bleed a few days later. It is not your regular period and is not dangerous. However, if you experience bleeding for more than 7 days you need to see a doctor. Keep in mind that your regular period can also be disrupted and it does not mean you are pregnant.

January 31, 2016 - 9:03pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!